Alert archive / Minnesota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 113, NWS Duluth, MN

July 4, 2011Lake County, Saint Louis County, Minnesota

NWS Duluth, MN issued this severe thunderstorm warning at Jul 4, 2011, 9:51 PM CDT for Lake County, Saint Louis County, Minnesota. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2011, 9:51 PM CDT (02:51 UTC)
Expired
Jul 4, 2011, 10:30 PM CDT
In force
39 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Lake County, MN, Saint Louis County, MN

The radar

The Duluth radar (KDLH), 144 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 4, 7:14 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 2.9 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2011-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1540 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2011-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1540 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1783 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

495 
WUUS53 KDLH 050251
SVRDLH
MNC075-137-050330-
/O.NEW.KDLH.SV.W.0113.110705T0251Z-110705T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
951 PM CDT MON JUL 4 2011

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LAKE COUNTY IN NORTHEAST MINNESOTA...
  EAST CENTRAL ST. LOUIS COUNTY IN NORTHEAST MINNESOTA...

* UNTIL 1030 PM CDT

* AT 947 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM LOON LAKE TO 5 MILES WEST OF TOWER...MOVING EAST AT 45 MPH.   
  NICKEL SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WIND.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LAKE AGNES AND TOWER 1000 PM CDT.
  BEAR HEAD LAKE...ROBINSON AND EMBARRASS AROUND 1015 PM CDT.
  HIGH LAKE AND FOURTOWN LAKE AROUND 1020 PM CDT.
  ELY AROUND 1030 PM.   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER 
HOUR...DEADLY LIGHTNING...AND HEAVY RAIN. MOVE TO AN INTERIOR ROOM 
ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.

IF ON A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A 
VEHICLE. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK 
BY LIGHTNING. THUNDERSTORMS CAN PRODUCE LARGE CAPSIZING WAVES...EVEN 
ON SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW. 
DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4828 9200 4824 9193 4825 9190 4822 9185
      4821 9172 4812 9168 4810 9163 4811 9156
      4806 9156 4808 9146 4806 9143 4753 9197
      4774 9251 4832 9201
TIME...MOT...LOC 0249Z 300DEG 31KT 4838 9199 4773 9248
WIND...HAIL 60MPH 0.88IN

$$

GRANING
1 follow-up statement
639 
WWUS53 KDLH 050315
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1015 PM CDT MON JUL 4 2011

MNC075-137-050330-
/O.CON.KDLH.SV.W.0113.000000T0000Z-110705T0330Z/
LAKE MN-ST. LOUIS MN-
1015 PM CDT MON JUL 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
ST. LOUIS AND NORTHWESTERN LAKE COUNTIES UNTIL 1030 PM CDT...

AT 1010 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN 
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING 
FROM CROOKED LAKE...TO ROBINSON...TO EMBARRASS. THIS LINE OF STORMS 
IS MOVING EAST AT 45 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE 
DAMAGING WINDS.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SHAGAWA LAKE AROUND 1020 PM CDT.
  BEAR ISLAND LAKE...JOHNSON LAKE...AND ELY AROUND 1030 PM CDT.
  SILVER RAPIDS...BASSWOOD LAKE...BABBITT AND BIRCH LAKE AROUND 1040
  PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER 
HOUR...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION 
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR 
BUSINESS. 

IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR 
INSIDE A VEHICLE. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO 
BE STRUCK BY LIGHTNING. 

&&

LAT...LON 4821 9186 4816 9170 4812 9168 4810 9163
      4811 9156 4806 9156 4808 9147 4807 9144
      4806 9143 4753 9197 4756 9204 4768 9236
TIME...MOT...LOC 0314Z 302DEG 28KT 4816 9174 4764 9224
WIND...HAIL 60MPH 0.88IN

$$

GRANING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 6:39 PM CDT, 3 hours 12 minutes earlier.

Area forecast discussion, Jul 4, 6:39 PM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DULUTH MN
639 PM CDT MON JUL 4 2011

.AVIATION...07/05/00Z ISSUANCE...
LINE OF VIOLENT THUNDERSTORMS OVER NORTHWEST MN IS EXPECTED TO
CONTINUE SOUTHEASTWARD ACROSS OUR AREA...REACHING INTERNATIONAL
FALLS EARLY THIS EVENING...BRD AND HIB LATER...DLH AROUND MIDNIGHT
AND NORTHWEST WISCONSIN LATE TONIGHT. VFR CONDITIONS AHEAD OF THE
LINE WILL DETERIORATE TO SCATTERED LIFR WITH WINDS POSSIBLY
GUSTING TO 50 KNOTS...WITH IMPROVEMENT TO MVFR IN CLOUDS LATE
TONIGHT AND EARLY TUESDAY...FOLLOWED BY VFR IN SCATTERED CLOUDS
WITH ISOLATED SHOWERS LATER ON...THROUGHOUT THE REST OF TUESDAY.

&&

.PREV DISCUSSION... /ISSUED 308 PM CDT MON JUL 4 2011/

DISCUSSION...
REST OF THIS AFTERNOON AND TNT...VERY MOIST AND UNSTABLE AIR
ACROSS THE FORECAST AREA...BUT ESPECIALLY OVER NORTHEASTERN MN
WHERE MU CAPE VALUES ARE 2000 G/KG AND GREATER AND LI'S -5 TO
-7...IN AN AREA OF NO CIN. AREA NORTH OF US HWY 2 IS AREA OF
CONCERN LATE THIS AFTERNOON IN AREA OF STRONG MOISTURE CONVERGENCE
AND IN NOSE OF THETA E- RIDGE. THERE IS SOME INDICATION OF
POSSIBLE SUPERCELLS WITH TORNADO AS SOME SHEAR IN ATMOSPHERE WITH BULK
SHEAR VALUES OF 40 MPH IN THE ARROWHEAD.

EXPECT THUNDERSTORMS TO CONTINUE TO DEVELOP RAPIDLY THIS AFTERNOON
AS CONVECTIVE TEMPS REACHED AND THEN MOVE SOUTHEAST ACROSS
MN...THEN INTO WI THIS EVENING.

LATER THIS EVENING ANOTHER ROUND OF STORMS WILL AFFECT THE
NORTHLAND. THESE STORMS WILL BE IN A WELL-ORGANIZED MCS AHEAD OF A
STRONG COLD FRONT. AT MID AFTERNOON THE FRONT WAS SITUATED NORTH
TO SOUTH ACROSS THE CENTRAL DAKOTAS...IT IS EXPECTED TO ENTER THE
WESTERN PORTION OF THE FORECAST AREA VERY EARLY THIS EVENING...THEN
ENTER NWRN WI LATE TNT. NO ONLY ARE HIGH WINDS AND HAIL POSSIBLE
WITH THE STORMS...BUT WITH PRECIPITABLE WATER VALUES OF AN INCH TO
AN INCH AND A HALF. 1 HOUR FLASH FLOOD GUIDANCE IS GENERALLY AT 3.0
TO 3.5 INCHES IN NRN MN SO NO WATCH ATTM.

MAIN ARA OF STORMS WITH FRONT OVER SOUTHERN MANITOBA THIS
AFTERNOON. THE STORMS WILL CONTINUE TO SPREAD EAST AND SOUTH
THROUGH THE REST OF THIS AFTERNOON AND EVENING. CRUDE
EXTRAPOLATION PUTS THE STORMS NEAR INL AROUND 7 PM....THROUGH THE
IRON RANGE THROUGH MID EVENING...AND NR DLH AROUND 11 PM. THE DLH HRRR IS A
COUPLE HOURS FASTER. THESE TIMES ARE VERY APPROXIMATE AND ONE
SHOULD MONITOR THE LATEST INFORMATION AND RADAR FOR STORM LOCATION
AND MOVEMENT.

EXPECT LINGERING THUNDERSTORMS OVER NWRN WI ON TUESDAY WITH FRONTS
PASSING. IN FACT...FRONT WILL GO THROUGH NORTH CENTRAL
WI..,.INCLUDING THE PARK FALLS AND PRENTICE AREA IN THE
AFTERNOON...PUTTING THOSE AREAS IN BEST CHANCES OF THUNDERSTORMS ON
TUESDAY.

COOLER AND DRIER AIR WILL ARRIVE BEHIND THE FRONT AND REMAIN
THROUGH THURSDAY.

EXTENDED...
MAIN FOCUS IN LONG TERM ON DIGGING LONG WAVE TROUGH THAT TRACKS
EAST OVER SOUTHERN CANADA AND INTO THE UPPER PLAINS OVER THE
WEEKEND. THE ECM/GFS ARE IN REASONABLE AGREEMENT THAT THE TROUGH
DEEPENS INTO A CLOSED LOW OVER SASKATCHEWAN SATURDAY...WHILE
SWEEPING A COLD FRONT EAST ACROSS MINNESOTA IN THE SATURDAY
NIGHT/SUNDAY TIME FRAME. KEPT BROADBRUSH CHC POPS THROUGH THE
WEEKEND TO ACCOUNT FOR THE FROPA.

&&

.POINT TEMPS/POPS...
DLH  67  80  57  76 /  50  10  10  10
INL  63  79  53  77 /  70  10  10  10
BRD  67  82  59  79 /  50  10  10  10
HYR  67  79  58  79 /  50  50  10  10
ASX  66  79  57  74 /  50  40  10  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
LS...NONE.
&&

SHORT TERM...EOM
AVIATION...EOM
Hazardous weather outlook, Jul 4, 4:29 AM CDT, 17 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
429 AM CDT MON JUL 4 2011

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-051030-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
429 AM CDT MON JUL 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE TODAY ACROSS NORTHERN MINNESOTA...MAINLY
NORTH OF A TWO HARBORS TO WALKER LINE. A FEW OF THE STORMS
MAY BE STRONG OR SEVERE.

STORMS WILL DEVELOP ACROSS NORTHEAST MINNESOTA THIS EVENING AS A
COLD FRONT MOVES INTO THE REGION. STORMS MAY BE SEVERE WITH
DAMAGING WINDS AND HAIL. HEAVY RAIN IS EXPECTED WITH LOCALIZED
FLOODING POSSIBLE IN NORMALLY FLOOD PRONE AREAS. PLEASE MONITOR
THE LATEST FORECAST FOR UPDATES REGARDING THE THREAT OF SEVERE
WEATHER TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS...POSSIBLY STRONG OR SEVERE...WILL PUSH
ACROSS NORTHWESTERN WISCONSIN TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

LSZ121-140>148-051030-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
429 AM CDT MON JUL 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE TODAY ALONG THE NORTH SHORE...NORTH
OF TWO HARBORS. A FEW OF THE STORMS MAY BE STRONG OR SEVERE.

STORMS WILL DEVELOP SOUTHWARD ALONG THE NORTH SHORE OF LAKE
SUPERIOR OVERNIGHT AS A COLD FRONT MOVES INTO THE REGION. STORMS
MAY BE SEVERE WITH DAMAGING WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS...POSSIBLY STRONG OR SEVERE...MAY AFFECT
THE SOUTH SHORE OF LAKE SUPERIOR TUESDAY MORNING AND EARLY
AFTERNOON.

CANNON

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Special weather statement, Jul 4, 6:34 PM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
634 PM CDT MON JUL 4 2011

MNZ010-050015-
KOOCHICHING-
634 PM CDT MON JUL 4 2011

...SEVERE THUNDERSTORMS MOVING TOWARDS KOOCHICHING COUNTY...

AT 629 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 69 MILES WEST OF BIRCHDALE... OR NEAR ROSEAU...
MOVING EAST AT 60 MPH.

THIS STORM WAS BEGINNING TO ACCELERATE FORWARD...AND IF IT HOLDS
TOGETHER IT MAY POSE AN INCREASING DAMAGING WIND THREAT AS IT
APPROACHES KOOCHICHING COUNTY.

IT HAS ALSO BEEN REPORTED CAPABLE OF PRODUCING SEVERE HAIL.

AT ITS CURRENT MOTION...THE STORM WOULD ENTER NORTHWEST KOOCHICHING
COUNTY AROUND 730 PM CDT.

RESIDENTS OF WESTERN KOOCHICHING COUNTY SHOULD BE ALERT FOR POSSIBLE
WARNINGS AS THIS LINE OF STORMS APPROACHES.

LAT...LON 4870 9424 4866 9423 4865 9390 4864 9384
      4862 9381 4852 9378 4816 9395 4828 9444
      4871 9444 4872 9443 4872 9429

LAMERS
Special weather statement, Jul 4, 6:48 PM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
648 PM CDT MON JUL 4 2011

MNZ012-021-050045-
NORTHERN COOK/NORTHERN LAKE-SOUTHERN COOK/NORTH SHORE-
648 PM CDT MON JUL 4 2011

...THUNDERSTORMS WILL CONTINUE TO CROSS THE EASTERN ARROWHEAD...

AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
LINES AND CLUSTERS OF STRONG THUNDERSTORMS...THE STRONGEST ONE IS 7
MILES NORTHWEST OF SAGANAGA LAKE...MOVING SOUTHEAST AT 35 MPH.

THIS STORM IS CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL...WIND GUSTS
UP TO 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS OF UP TO AN INCH PER HOUR...

* THE STRONGEST THUNDERSTORMS WILL BE NEAR...
  SEA GULL LAKE BY 655 PM...
  EAGLE MOUNTAIN BY 740 PM...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4795 8959 4798 8962 4794 8964 4781 8998
      4773 9042 4767 9058 4819 9108 4826 9088
      4824 9082 4810 9074 4814 9058 4811 9054
      4812 9014 4810 9003 4801 8992 4803 8975
      4796 8956

EOM
Special weather statement, Jul 4, 8:43 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
843 PM CDT MON JUL 4 2011

MNZ011-012-018-019-025-026-050200-
CENTRAL ST. LOUIS-NORTH CASS-NORTH ITASCA-NORTH ST. LOUIS-NORTHERN
COOK/NORTHERN LAKE-SOUTH ITASCA-
843 PM CDT MON JUL 4 2011

...THUNDERSTORMS APPROACHING IRON RANGE FROM THE WEST...

AT 833 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS EXTENDING FROM INTERNATIONAL FALLS...SOUTH
THROUGH BIG FALLS AND BLACKDUCK. THIS LINE OF STORMS WAS MOVING
EAST AT 50 MPH.

THESE STORMS WILL REACH THE COMMUNITIES OF CRANE LAKE...COOK...AND
DEER RIVER BY 930 PM...AND THE VIRGINA TO GRAND RAPIDS AND CASS LAKE
AREAS AROUND 945 PM.

IF YOU ARE IN THE PATH OF THESE STORMS YOU SHOULD PREPARE FOR STRONG
WINDS AND HAIL TO OCCUR OVER THE NEXT HOUR.

LAT...LON 4853 9262 4847 9271 4844 9268 4845 9250
      4842 9245 4835 9246 4824 9237 4825 9229
      4835 9229 4836 9205 4827 9199 4821 9172
      4812 9168 4811 9156 4752 9236 4686 9466
      4687 9467 4734 9468 4792 9288 4855 9279

GRANING
Local storm report, Jul 4, 9:00 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
900 PM CDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     TSTM WND GST     INTERNATIONAL FALLS     48.59N 93.41W
07/04/2011  M54 MPH          KOOCHICHING        MN   ASOS

            47 KNOT PEAK WIND AT INTERNATIONAL FALLS AIRPORT.

&&

LAMERS
Local storm report, Jul 4, 9:05 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
905 PM CDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     3 SE INTERNATIONAL FALL 48.56N 93.36W
07/04/2011                   KOOCHICHING        MN   LAW ENFORCEMENT

            REPORT OF POWER LINES DOWN NEAR THE INTERSECTION OF HWY.
            53 AND COUNTY ROAD 332.

&&

SGOHDE
Local storm report, Jul 4, 9:43 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
943 PM CDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND DMG     8 S INGER               47.44N 93.99W
07/04/2011                   ITASCA             MN   AMATEUR RADIO

            TREE BLOWN DOWN NEAR BALL CLUB LAKE. ALSO SOME TREE
            BRANCHES BLOWN DOWN AROUND INGER.

&&

LAMERS

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 7:13 PM CDTSevere Thunderstorm WarningDLHKoochiching62 min
Jul 4, 8:06 PM CDTSevere Thunderstorm WarningDLHItasca, Koochiching, Saint Louis54 min
Jul 4, 8:43 PM CDTSpecial Weather StatementDLHItasca, Saint Louis17 min
Jul 4, 8:50 PM CDTSevere Thunderstorm WarningDLHCass, Itasca, Saint Louis55 min
Jul 4, 8:55 PM CDTSevere Thunderstorm WarningDLHKoochiching, Saint Louis65 min
Jul 4, 9:41 PM CDTSevere Thunderstorm WarningDLHItasca, Saint Louis64 min
Jul 4, 9:48 PM CDTSevere Thunderstorm WarningDLHCass, Itasca27 min
Jul 4, 10:06 PM CDTSevere Thunderstorm WarningDLHCook, Lake, Saint Louis54 min
Jul 4, 10:11 PM CDTSpecial Weather StatementDLHAitkin, Carlton, Cook, Crow Wing, Lake19 min
Jul 4, 10:11 PM CDTSevere Thunderstorm WarningDLHAitkin, Cass, Itasca49 min
Jul 4, 10:25 PM CDTSevere Thunderstorm WarningDLHLake, Saint Louis35 min
Jul 4, 10:34 PM CDTSevere Thunderstorm WarningDLHCook, Lake, Saint Louis41 min
Jul 4, 10:51 PM CDTSevere Thunderstorm WarningDLHCook39 min
Jul 4, 10:54 PM CDTSevere Thunderstorm WarningDLHAitkin, Carlton, Cass, Crow Wing, Saint Louis51 min
Jul 4, 10:57 PM CDTSevere Thunderstorm WarningDLHCarlton, Lake, Saint Louis48 min
Jul 4, 11:11 PM CDTSpecial Marine WarningDLH34 min
Jul 4, 11:14 PM CDTSevere Thunderstorm WarningDLHCook, Lake13 min
Jul 4, 11:35 PM CDTSpecial Weather StatementDLHAitkin, Carlton, Crow Wing55 min
Jul 4, 11:40 PM CDTSpecial Marine WarningDLH65 min
Jul 4, 11:42 PM CDTSpecial Weather StatementDLHCarlton63 min
Jul 5, 12:32 AM CDTSpecial Weather StatementDLHAitkin, Carlton, Crow Wing, Pine58 min
Jul 5, 1:22 AM CDTSpecial Weather StatementDLHPine53 min
Jul 5, 7:48 AM CDTSpecial Weather StatementDLHPine72 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.